# SDR SWAA2023042029125

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 63,490 hours, 37,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED EMER PANEL LTG CB WAS POPPED OUT BEHIND FO SEAT<[01] FOUND P6-3 D8 CB EMER PANEL LTG OUT. RESET PER MM 20-60-01. PERFORMED COCKPIT BACKGROUND LIGHTING TEST USING WDM 33-11-33 CB REMAINED SET; ALL LIGHTS OPS NORMAL
